Alert archive / Pennsylvania / Tornado Warnings in 2009
Tornado Warning 1, NWS State College, PA
NWS State College, PA issued this tornado warning at Mar 29, 2009, 3:54 PM EDT for York County, Pennsylvania. It was in force for 36 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 29, 2009, 3:54 PM EDT (19:54 UTC)
- Expired
- Mar 29, 2009, 4:30 PM EDT
- In force
- 36 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County York County, PA
The radar
The Sterling radar (KLWX), 129 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 29, 4:05 PM EDT | HAIL 0.88 | 2 Sse Dallastown, PA | NICKEL SIZE HAIL FROM 1555 PM TO 1605 PM. |
| Mar 29, 4:06 PM EDT | HAIL 0.25 | 2 Sse Dallastown, PA | PEA SIZE HAIL COVERING THE GROUND ALONG WITH VERY HEAVY RAIN.PONDING OF WATER ON ROADS. |
| Mar 29, 4:08 PM EDT | HAIL 1 | 2 Sse Dallastown, PA | QUARTER SIZE HAIL COVERING THE GROUND. |
| Mar 29, 4:10 PM EDT | TSTM WND DMG | 2 E York, PA | TREES DOWN ON HOUSES IN PLEASANT ACRES. MULTIPLE UTILITY POLES AND WIRES DOWN. |
| Mar 29, 4:10 PM EDT | HAIL 0.88 | 2 S York, PA | NICKEL SIZE HAIL. |
| Mar 29, 4:20 PM EDT | HAIL 1 | 2 Sse Dallastown, PA | QUARTER SIZE HAIL COVERING THE GROUND. |
| Mar 29, 4:25 PM EDT | FUNNEL CLOUD | 2 Sse Dallastown, PA | FUNNEL CLOUD NEAR LONGSTOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KCTP 291954
TORCTP
PAC133-292030-
/O.NEW.KCTP.TO.W.0001.090329T1954Z-090329T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
354 PM EDT SUN MAR 29 2009
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL YORK COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 430 PM EDT
* AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR CODORUS...
OR 7 MILES NORTHEAST OF PARKVILLE...MOVING NORTHEAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
JACOBUS AROUND 410 PM EDT...
SPRY...DALLASTOWN AND YORK AROUND 415 PM EDT...
WINDSOR...STONYBROOK AND RED LION AROUND 420 PM EDT...
HALLAM AROUND 425 PM EDT...
THIS WILL IMPACT I-83 BETWEEN MILE MARKERS 9 AND 20.
THIS WILL ALSO IMPACT ROUTE 30.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
QUARTER SIZE DIAMETER HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 4005 7661 4000 7652 3992 7646 3977 7686
3986 7690
TIME...MOT...LOC 1953Z 237DEG 28KT 3982 7686
$$
FORECASTER: LAMBERT/TYBURSKIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Mar 29, 3:31 PM EDT, 23 minutes earlier.
Area forecast discussion, Mar 29, 3:31 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 331 PM EDT SUN MAR 29 2009 .SYNOPSIS... LOW PRESSURE WILL TRACK NORTH OF PENNSYLVANIA TODAY...DRAGGING A COLD FRONT THROUGH THE STATE. A RIDGE OF HIGH PRESSURE WILL BUILD INTO THE AREA LATE MONDAY AND TUESDAY. HOWEVER...AN ACTIVE WEATHER PATTERN WILL CONTINUE THIS WEEK WITH STORM SYSTEMS LIKELY AFFECTING THE STATE WEDNESDAY AND FRIDAY. && .NEAR TERM /UNTIL 8 AM MONDAY MORNING/... SURFACE LOW MOVING EAST OF LAKE HURON AS UPPER LOW SPINS THROUGH NORTH CENTRAL OHIO. OCCLUDED FRONT MOVING INTO CENTRAL PA AT THIS TIME. CONVECTION FIRING UP OVER NORTHERN MARYLAND AND MOVING NORTHEAST INTO MY SOTHEAST ZONES. DEWPOINTS IN THE MID 50S TO LOW 60S OVER SOUTHEAST PA AND HAVE SEEN A LINE DEVELOP AS IT MOVES INTO THE JUICY AIR. AS THIS FEATURE EXITS THE STATE TO THE EAST OVERNIGHT...WINDS FROM 925 MB TO 700 MB SHIFT TO THE WEST THEN NORTHWEST BY 12Z. NAM12 INDICATES PRECIPITATION HUGGING LAKE ERIE AS THE WINDS SHIFT TO THE WEST. TEMPERATURES ALOFT WOULD SUPPORT LAKE EFFECT SNOW SHOWERS EVENTUALLY MOVING INLAND TO THE HIGHER ELEVATIONS OF THE LAURELS BETWEEN MIDNIGHT AND 8 AM. AMOUNTS SHOULD BE AROUND AN INCH. WINDS WILL INCREASE AND A WIND ADVISORY HAS BEEN POSTED FOR THE LAUREL MOUNTAINS FROM 11 PM FOR GUSTS TO 50 MPH. && .SHORT TERM /8 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... MUCH COOLER AIR WRAPPING BEHIND THE TRIPLE POINT LOW WILL APPROACH FROM THE OHIO VALLEY LATE TDY WITH A RETURN TO A WINTERLIKE LAKE EFFECT REGIME TONIGHT AND MONDAY. OROGRAPHICALLY ENHANCED LAKE EFFECT SHRA WILL CHANGE TO SHSN OVR THE ALLEGHENIES TONIGHT AS 850 MB TEMPS FALL TO ARND -9C. TYPICAL FOR THE TIME OF YEAR...WARM GRND TEMPS SHOULD LIMIT SNOW ACCUMS IN THE VALLEYS. HOWEVER...FEEL UP TO AN INCH OR SO IS LIKELY BY MONDAY MORNING ALONG THE RIDGETOPS OF NW PA AND THE LAUREL HIGHLANDS. I INCREASED THE WESTERLY WINDS FOR LATE TONIGHT/EARLY MONDAY AS WE SEE THE DESCENDING...THERMALLY DIRECT BRANCH/LEFT ENTRANCE REGION OF THE UPPER JET BECOMING LOCATED ACROSS SOUTHERN PENN AND THE LAUREL HIGHLANDS. GUSTS AROUND 45 MPH ARE POSSIBLE... ESPECIALLY ACROSS THE LAURELS WHERE KJST NAM BUFKIT PROFILE SHOWS THE 45 TO 50 KT ISOTACH EXTENDING AS LOW AS 1.2-1.5 KFT AGL BETWEEN 06Z-12Z MONDAY. THIS MAY REQUIRE WIND ADVISORY ISSUANCE IN THAT AREA. TRANQUIL AND MILDER WX SHOULD FOLLOW FOR TUESDAY...AS HIGH PRES RIDGE BUILDS OVR THE STATE. A BIT OF HIGH CLOUDS MAY BEGIN SPILLING OVR UPPER RIDGE AHEAD OF NEXT STORM SYSTEM. HOWEVER...MSUNNY SKIES SHOULD SUFFICE WITH HIGHS REBOUNDING TO NR 60F BASED ON MODEL SOUNDINGS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... MINIMAL SPREAD AMONGST ENSEMBLE MEMBERS MID-WEEK...WHICH POSES HIGH CONFIDENCE IN MID LVL TROUGH INTO THE CENTRAL PLAINS WITH A RIDGE FOCUSED ACROSS NEW ENGLAND. EXPECT A WEAK INFLUENCE FROM THIS RIDGE TO IMPACT MID-ATLANTIC REGION. UPPER LVL FLOW SHUD TAKE MID-WEEK SHORTWAVE ACROSS GRT LKS REGION LAYING OUT A WEAK FRONTAL BNDRY SE THRU MID-ATLANTIC REGION. OPER GFS PAINTS A SECONDARY LOW DEVELOPING IN WAKE OF MID-WEEK SYSTEM...AND BRINGS IT TOWARDS MID- ATLANTIC. MID-ATLANTIC SHUD REMAIN ON THE UPSLOPE OF AN 850MB THERMAL TROUGH...AIDING IN TEMPS REMAINING NEAR SEASONAL CONDS THRU EXTENDED PERIOD. THE QUESTION ARISES IF WE BECOME CAD IN THE THUR-FRI PERIOD WITH A LGT ONSHORE FLOW BTWN SYSTEMS. TROUGH AXIS QUICKLY SWINGS NE FRI-SAT ALLOWING WEAK SFC RIDGE TO SLIDE IN BEHIND IT...CONF IS MARGINAL GIVEN INCREASING SPREAD AMONGS GEFS MEMBERS. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... CONSID LLVL MOISTURE HAS PRODUCED AREAS OF IFR AND ISOLATED LIFR CIGS AND VSBYS FOR CENTRAL PA AIRFIELDS. SAT IMAGERY INDICATES EXTENSIVE CLOUD COVER BUT A FEW BREAKS SHOWING UP NOW IN CENTRAL AREAS. MIXING COULD RAISE CIGS THIS AFTN. EXPECT A BAND OF HEAVIER CONVECTIVE SHOWERS TO DEVELOP INVOF KMDT/KMUI THIS AFTN THEN SLIDE E AS THE FRONT PASSES BTWN 18 AND 22Z...WITH EVEN A CHANCE FOR SOME THUNDERSTORMS. MVFR CIGS RETURN TO THE WEST WITH RAIN/SNOW SHOWERS TURNING TO PLAIN SHSN IN THE UPSLOPE AREAS OF THE WRN MTS. OUTLOOK... MON...MVFR CIGS WEST LIFTING/CLEARING LATE. VFR CENTRAL/EAST. TUE-THU...MAINLY VFR. SCT LGT SHRA TUE NIGHT INTO WED NIGHT. && .CTP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY FOR PAZ024-033. && SYNOPSIS...FITZGERALD NEAR TERM...DANGELO SHORT TERM...FITZGERALD LONG TERM...BEACHLER AVIATION...DANGELO/BEACHLER
Hazardous weather outlook, Mar 29, 2:19 PM EDT, 1 hour 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 219 PM EDT SUN MAR 29 2009 PAZ004>006-010>012-017>019-025>028-034-037-041-042-045-046-049>053- 301830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA- BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA- 219 PM EDT SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PAZ024-033-301830- CAMBRIA-SOMERSET- 219 PM EDT SUN MAR 29 2009 ...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. PAZ035-036-056>059-063>066-301830- FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS- YORK-LANCASTER- 219 PM EDT SUN MAR 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE REGION LATE THIS AFTERNOON AND EARLY THIS EVENING. SOME OF THESE STORMS WILL PRODUCE GUSTY WINDS AND SMALL HAIL. A FEW OF THESE STORMS COULD EVEN TURN SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. DANGELO
In the hours before
Special weather statement, Mar 29, 2:03 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 203 PM EDT SUN MAR 29 2009 PAZ026-035-291830- FULTON PA-HUNTINGDON PA- 203 PM EDT SUN MAR 29 2009 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN FULTON AND SOUTHEASTERN HUNTINGDON COUNTIES... AT 202 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF BREEZEWOOD...MOVING NORTHEAST AT 45 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR SIDELING HILL REST AROUND 210 PM...FORT LITTLETON AROUND 215 PM...THREE SPRINGS AROUND 225 PM AND SHADE GAP AROUND 230 PM. THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 172 AND 186. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 522. FORECASTER: DANGELO
Special weather statement, Mar 29, 2:45 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 245 PM EDT SUN MAR 29 2009 PAZ036-064-291930- ADAMS PA-FRANKLIN PA- 245 PM EDT SUN MAR 29 2009 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FRANKLIN AND SOUTHWESTERN ADAMS COUNTIES... AT 243 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HAGERSTOWN... MOVING NORTHEAST AT 45 MPH. WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR GREENCASTLE AROUND 255 PM...MARION AROUND 300 PM...ST. THOMAS AROUND 305 PM...CHAMBERSBURG AROUND 310 PM...SCOTLAND AROUND 315 PM AND ORRSTOWN AROUND 320 PM. THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 1 AND 25. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE 15...ROUTE 30. MORE THUNDERSTORMS WILL MOVE UP INTO THE AREA THIS AFTERNOON...AND ALL OF THEM MAY PRODUCE GUSTY WINDS AND HAIL. FORECASTER: DANGELO
Special weather statement, Mar 29, 3:20 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 320 PM EDT SUN MAR 29 2009 PAZ057-059-064>066-292015- ADAMS PA-DAUPHIN PA-LANCASTER PA-LEBANON PA-YORK PA- 320 PM EDT SUN MAR 29 2009 ...STRONG THUNDERSTORMS WILL AFFECT EASTERN ADAMS...SOUTHERN DAUPHIN...SOUTHWESTERN LEBANON...WEST CENTRAL LANCASTER AND WESTERN YORK COUNTIES THROUGH 415 PM EDT... AT 314 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 14 MILES NORTHEAST OF GETTYSBURG...TO GETTYSBURG...TO 13 MILES SOUTH OF EMMITSBURG...MOVING NORTHEAST AT 35 MPH. WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THESE STORMS WILL BE NEAR FRANKLINTOWN AROUND 330 PM...WELLSVILLE AROUND 340 PM...HIGHSPIRE AROUND 350 PM...HUMMELSTOWN AROUND 400 PM...YORK AROUND 410 PM AND ELIZABETHTOWN AROUND 420 PM. THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 240 AND 258...I-83 BETWEEN MILE MARKERS 10 AND 39...I-283. THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE HARRISBURG AIRPORT CONNECTOR...STATE HIGHWAY 283...ROUTE 15...ROUTE 30...ROUTE 322...ROUTE 422...STATE ROAD 94...STATE ROAD 97. FORECASTER: LAMBERT
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 2:15 PM EDT | Wind Advisory | CTP | Cambria, Somerset | 20 hr |
| Mar 29, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Lancaster, York | 42 min |
| Mar 29, 4:13 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 62 min |
| Mar 29, 4:21 PM EDT | Tornado Warning | CTP | Lancaster | 39 min |
| Mar 29, 4:34 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 71 min |
| Mar 29, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 61 min |
| Mar 29, 5:29 PM EDT | Severe Thunderstorm Warning | CTP | Schuylkill | 16 min |
Nearby
Tornado Warnings in Pennsylvania, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.